Memorias de investigación
Research Publications in journals:
Asymptotic Solution for the Two-Body Problem with Constant Tangencial Acceleration
Year:2011

Research Areas
  • Space technology

Information
Abstract
An analytical solution of the two body problem perturbed by a constant tangential acceleration is derived with the aid of perturbation theory. The solution, which is valid for circular and elliptic orbits with generic eccentricity, describes the instantaneous time variation of all orbital elements. A comparison with high-accuracy numerical results shows that the analytical method can be effectively applied to multiple-revolution low-thrust orbit transfer around planets and in interplanetary space with negligible error.
International
Si
JCR
Si
Title
Celestial Mechanics & Dynamical Astronomy
ISBN
0923-2958
Impact factor JCR
1,698
Impact info
Volume
110
Journal number
From page
239
To page
256
Month
SIN MES
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Departamento: Física Aplicada a la Ingeniería Aeronáutica